Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On accupril, sleeping trouble, brain fog during day, concentration less, dizzy spells. How to stop accupril?

Hi I am 51 yrs of age female and my Dr has had me on Accupril for nearly two yrs. i still have the same symptoms today that I had when i went to her then. Nothing has changed I am tired, have trouble having a full nights sleep, brain fog during the day, even want to go to sleep driving. low concentration, dizzy spells. I went from 20mg a day down to 15mg two months ago. I also had a bp monitor at home for a week and everything was normal. i d like to stop taking accupril but Dr said ( I m on it for life! ) cant live like this what would you suggest?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Accupril Side Effects: For people with high blood pressure, common side effects of Accupril can include dizziness, headache, and fatigue. Some common side effects for people with congestive heart failure include chest pain, extremely low blood pressure, and a cough. There are also a number of side effects that you should report to your doctor immediately, such as difficulty breathing or swallowing, unexplained swelling of the head or neck, and decreases in the amount of urine produced and dizz spells with severe fatigue.

I would be very careful and call and let your doctor know as this also could be a sign that your artery is blocking the blood going to your brain.
Answered: Thu, 4 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor